# SDR DHLA2008745515

- Difficulty date: September 17, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MID-FLAP O/B RIB AT RWBL 133 CORRODED.  REMOVED AND REPLACED RIB SECTION BY FABRICATION IAW B727 SRM 51-10-1 AND 51-30-2.
